# SDR DALA1130013126

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 28,069 hours, 14,197 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RIB 5 FWD LUG BORE AND FACES CORRODED BEYOND LIMITS PER SRM AND AD 2008-08-04.  REWORKED PER PRI 492062-14.  ACCOMPLISH ERA 492062-14 SECTION II INSPECTION EVERY 2000 CYCLES AFTER SECTION I AND 500 CYCLE INTERVALS THEREAFTER.  ACCOMPLISH SECTION III AT NOT TO EXCEED 44,700 CYCLES AFTER SECTION I.
